# SDR DXTA2011091204720

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 9,001 hours, 5,502 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 26006881201
- Part serial: 6383
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND CLIMBING OUT, HEARD SOMETHING THAT SOUNDED LIKE A CIRCUIT BREAKER POP.  ABOUT 1 MINUTE LATER, SMELLED AN ELECTRICAL BURNING ODOR.   FOUND IRU NR 1 COOLING FAN AND IRU NR 2 COOLING FAN INOP AND BURNED.  REPLACED IRU NR 1 COOLING FAN AND IRU NR 2 COOLING FAN WITH NEW COOLING FAN ASSYS IAW MM 34-908.  OPS CHECKED GOOD.
